MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/jcpt.13009

Медицинская библиотека · Journal of clinical pharmacy and therapeutics · 2019

Bilateral sensorineural hearing loss induced by regorafenib.

Cheng Jun, Wang Long, Zhu Ling Na, Wang Li

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

WHAT IS KNOWN AND

OBJECTIVE

Regorafenib is a novel multi-targeted tyrosine kinase inhibitor approved for use in refractory metastatic colorectal cancer, advanced gastrointestinal stromal tumours and hepatocellular carcinoma. We report a case of bilateral sensorineural hearing loss caused by regorafenib.

CASE SUMMARY: A 48-year-old woman was diagnosed with colon cancer that had metastasized to the liver, ureter and left ovary. She was initially treated with oral regorafenib at the lowest recommended dosage of 80 mg/d for 2 weeks, at which point the dose was increased to 120 mg/d. On the second day after the regorafenib dosage increase (ie, 15 days after starting regorafenib), she suddenly developed a bilateral hearing loss. Regorafenib was discontinued immediately, and the patient was treated with a course of intravenous steroids. Five weeks later, her bilateral hearing had subjective partial improvement.

WHAT IS NEW AND

CONCLUSION

This is the first report of bilateral sensorineural hearing loss induced by regorafenib.

Для цитирования: Cheng Jun, Wang Long, Zhu Ling Na, Wang Li. Bilateral sensorineural hearing loss induced by regorafenib.. Journal of clinical pharmacy and therapeutics. 2019. DOI: 10.1111/jcpt.13009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.